# SDR 08FDEA02137

- Difficulty date: June 3, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,015 hours, 27,287 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL AT EWR ALL 3 CREW MEMBERS COULD SEE AND SMELL SMOKE IN COCKPIT.  ONLY LEFT PACK WAS ON AT THE TIME, WITH NR 1 AND NR 3 BLEEDS OPEN.  RAN LT PACK WITH APU BLEED, NO SMELL OR SMOKE PRESENT.  RAN NR 1 WITH LT PACK, NO SMELL.  INSPECTED LEFT ACM FOR PROPER OIL LEVEL AND FOUND ALL INDICATIONS OF LT PACK TO BE NORMAL.  WHILE T/S NOTICED WEATHER IND C/B POPPED, C/B WILL NOT RESET.
